# SDR USAA2013071700025

- Difficulty date: June 22, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON FLOOR PANEL NR 222FF BETWEEN FR 20 - 24, S23R.  REPLACED FLOOR PANEL IAW SRM 51-72-11.
